# SDR 2013FA0000383

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: General aviation
- Aircraft: N4604U
- Make and model: Cessna U206G
- Aircraft serial: U20604997
- Aircraft time: 5,664 hours, 4,595 cycles
- Engine: Cont IO550F
- Engine time: 27 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Thru Bolt
- Condition: Loose
- Location: Engine Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN THE PROCESS OF REMOVING AND REPLACING A ENGINE OIL TEMP PROBE,  MECHANIC DISCOVERED ONE OF THE ENGINE CASE THROUGH BOLTS WAS MISSING NUTS AND WASHERS ON BOTH SIDES OF THE CASE. THE WASHER FOR THE RT SIDE OF THE BOLT WAS FOUND IN THE BOTTOM OF THE COWLING. THE OTHER WASHER AND TWO NUTS WERE NOT FOUND.
